# SDR FDEA2020013090234

- Difficulty date: January 29, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N137FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 61206
- Aircraft time: 6,504 hours, 2,839 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Tolerance
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT PASSING 280, "MAIN CARGO DOOR" LIGHT  ILLUMINATED. FOLLOWED CHECKLIST, RTB. PASSING  APPROX 4,000 FT LIGHT EXTINGUISHED. NO OTHER  INDICATIONS WERE PRESENT.   T/S PER FIM 52-71 FT 809. FOUND S891 DOOR LATCHED SENSOR READING 6.7. OTHER SENSOR CK OK.  ADJUSTED SENSOR S891 TO MREAD 5.8.  IAW MM 52-71-09-2, AND MM 32-09-13-5. CYCLED DOOR , INDICATIONS NORMAL.
